Skip to Content

Does Cardizim (Diltiazem) adversely affect erectile performance in men, as does Atenolol?

Responses (1)

Marvell 9 Nov 2009

Erectile dysfunction is not a known side effect of Cardizem, however it may cause it. If you aren't on any other medications and have been experiencing erectile dysfunction since you started Cardizem, please let your doctor know.

DoubleM 10 Nov 2009

Perhaps I should have phrased the question differently, but there was not much room. Have not started Cardizem. A health pro suggested Cardizem as alternative to Atenolol, which did cause some ED problems. Have to take Viagra to overcome the effects caused by Atenolol, but Viagra is very expensive. Thanks for your input.

Marvell 10 Nov 2009

You should try Cardizem and since erectile dysfunction in not a known side effect it is extremely unlikely that you'll experience it. All the best.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions